Alert archive / Oklahoma / Special Weather Statements in 2012
Special Weather Statement, NWS Norman, OK
NWS Norman, OK issued this special weather statement at Mar 19, 2012, 3:59 AM CDT for 6 counties in Oklahoma. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 19, 2012, 3:59 AM CDT (08:59 UTC)
- Expired
- Mar 19, 2012, 4:45 AM CDT
- In force
- 46 min
- Issued by
- NWS Norman, OK
Counties Alfalfa County, OK, Blaine County, OK, Caddo County, OK, Canadian County, OK, Kingfisher County, OK, Major County, OK
The radar
The Vance AFB radar (KVNX), 97 km from the middle of the area, began a volume at 09:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 9.0 hours before the alert went out and 99 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 832 J/kg
- Mixed-layer CIN
- -48 J/kg
- Mixed-layer LCL
- 874 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 199 m²/s²
- 0-3 km storm-relative helicity
- 292 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 3.3
The text
As transmitted, in the capitals the NWS used until 2016.
761 WWUS84 KOUN 190905 SPSOUN SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 359 AM CDT MON MAR 19 2012 OKZ005>007-011-012-015>018-023-024-027-190945- GRANT OK-WOODS OK-CUSTER OK-BLAINE OK-KINGFISHER OK-DEWEY OK- CADDO OK-GARFIELD OK-MAJOR OK-GRADY OK-ALFALFA OK-CANADIAN OK- 359 AM CDT MON MAR 19 2012 ...SIGNIFICANT WEATHER ADVISORY FOR GRANT...WOODS...EAST CENTRAL CUSTER...BLAINE...KINGFISHER...EAST CENTRAL DEWEY...CADDO... GARFIELD...MAJOR...NORTHERN GRADY...ALFALFA AND CANADIAN COUNTIES UNTIL 445 AM CDT... AT 356 AM CDT...A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 15 MILES NORTHEAST OF FREEDOM...TO 10 MILES EAST OF HOBART...MOVING NORTHEAST AT 50 MPH. STORMS NEAR AND SOUTH OF I-40 WERE MOVING TOWARD THE EAST. HAZARDS INCLUDE...WIND GUSTS TO 50 MPH. LOCATIONS IMPACTED INCLUDE... ENID...EL RENO...ALVA...KINGFISHER...CONCHO...ANADARKO...WATONGA... TUTTLE...FAIRVIEW...HINTON...HENNESSEY...MINCO...CARNEGIE... CHEROKEE...UNION CITY...WAUKOMIS...GEARY...OKEENE...OKARCHE AND HYDRO. MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING WEATHER CONDITIONS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 AM CDT MONDAY MORNING FOR NORTHWESTERN OKLAHOMA. LAT...LON 3520 9778 3495 9861 3699 9871 3700 9786 TIME...MOT...LOC 0856Z 244DEG 44KT 3697 9907 3507 9898 $$ CMS
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this special weather statement went out at Mar 19, 3:03 AM CDT, 56 minutes earlier.
Area forecast discussion, Mar 19, 3:03 AM CDT, 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
303 AM CDT MON MAR 19 2012
.DISCUSSION...
THE ADVANCING LINE OF CONVECTION ALONG THE WESTERN BORDER OF
OKLAHOMA HAS GREATLY LIMITED THE AVAILABLE TIME TO ANALYZE
DETAILS OF THE FORECAST. THE BASIC SET OF EXPECTATIONS IS THAT THIS
SYSTEM WILL CONTINUE ITS SLOW EASTWARD PROGRESS...AND BRING
NUMEROUS THUNDERSTORMS...A FEW SEVERE...THIS MORNING TO MOST OF
OUR FORECAST AREA. RAIN IS THEN EXPECTED TO CONCENTRATE IN OUR
SOUTHEAST ZONES AS THE SYSTEM COMES TO A NEAR STOP OVER THE
SOUTHERN PLAINS...LEAVING A STREAM OF MOISTURE ACROSS EASTERN
OKLAHOMA. THERE MAY BE ENOUGH RAIN TO CAUSE AREAS OF
FLOODING...AND WE HAVE ISSUED A FLASH FLOOD WATCH FOR THAT
POSSIBILITY.
PERIODS OF SHOWERS AND A FEW THUNDERSTORMS WILL CONTINUE FOR
SEVERAL DAYS AS INSTABILITY ASSOCIATED WITH THE UPPER-LEVEL LOW
REMAINS OVER THE REGION.
RAIN CHANCES WILL BEGIN TO DECREASE OVERALL AROUND THE MIDDLE OF
THE WEEK AS THE MAIN STORM SYSTEM FINALLY STARTS TO DRIFT OFF
TOWARD THE NORTHEAST.
&&
.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK 68 49 61 44 / 90 60 60 60
HOBART OK 68 46 63 46 / 70 20 20 60
WICHITA FALLS TX 70 49 68 45 / 90 60 30 40
GAGE OK 66 38 61 35 / 60 10 10 20
PONCA CITY OK 67 50 58 43 / 90 60 70 50
DURANT OK 71 55 65 44 / 100 90 70 40
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH FROM 1 PM CDT THIS AFTERNOON THROUGH TUESDAY
EVENING FOR OKZ032-042-043-047-048-051-052.
TX...NONE.
&&
25/23Hazardous weather outlook, Mar 18, 11:03 PM CDT, 4 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE
NATIONAL WEATHER SERVICE NORMAN OK
1103 PM CDT SUN MAR 18 2012
OKZ004>048-050>052-TXZ083>090-191000-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1103 PM CDT SUN MAR 18 2012
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...TONIGHT...
THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THROUGH TONIGHT
ACROSS PORTIONS OF OKLAHOMA AND WESTERN NORTH TEXAS.
LOCATION...
THE SLIGHT RISK AREA IS ALONG AND WEST OF A LINE FROM LAHOMA TO
WATONGA TO LAWTON IN OKLAHOMA...TO ELECTRA AND WESTOVER IN TEXAS.
TIMING...
THE MOST LIKELY TIME FOR SEVERE THUNDERSTORMS WILL BE FROM 11 PM
ONWARD THROUGH THE NIGHT.
IMPACTS...
DAMAGING WINDS IN EXCESS OF 60 MPH AND LARGE HAIL TO THE SIZE OF
GOLFBALLS WILL BE THE MAIN THREATS. THIS MAY CAUSE SOME DAMAGE TO
AUTOMOBILES...VEGETATION...AND ROOFTOPS.
RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN FOR SEVERE WEATHER OPERATIONS THROUGH THE
NIGHT.
DISCUSSION...
A POTENT STORM SYSTEM WILL APPROACH WEST TEXAS LATE TONIGHT..DRIVING
A PACIFIC FRONT EASTWARD. THIS FRONT WILL BE THE FOCUS FOR WIDESPREAD
STRONG TO SEVERE THUNDERSTORM DEVELOPMENT. GIVEN THE STRENGTH OF THE
LOW LEVEL JET...DAMAGING WINDS OF 60 TO 70 MPH WILL BE THE MAIN HAZARD.
WITH WANING INSTABILITY OVERNIGHT...LARGE HAIL WILL BECOME LESS OF A
CONCERN...BUT LARGE HAIL WILL STILL BE POSSIBLE WITH THE STRONGEST CELLS.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT MONDAY MAR 19.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...50 PERCENT.
OTHER HAZARDOUS WEATHER...
HEAVY RAINFALL WILL BE POSSIBLE TONIGHT ACROSS PORTIONS OF
OKLAHOMA AND WESTERN NORTH TEXAS. THIS RAIN COULD LEAD TO MINOR
FLOODING OF LOW-LYING OR POORLY DRAINED AREAS.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...
THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS MONDAY EAST OF A LINE
FROM BLACKWELL...TO YUKON...CHICKASHA...AND WALTERS IN OKLAHOMA...
TO WICHITA FALLS AND SEYMOUR TEXAS. THE MAIN CONCERNS WILL BE LARGE
HAIL...DAMAGING WINDS...AND LOCALLY HEAVY RAIN.
OTHER HAZARDOUS WEATHER...
ON MONDAY NIGHT AND TUESDAY THE RISK OF SEVERE WIND AND HAIL WILL
DECREASE...BUT THE RISK OF FLOODING RAINS WILL INCREASE. A WAVE
OF HEAVY RAIN IS EXPECTED TO AFFECT PARTS OF SOUTHERN AND EASTERN
OKLAHOMA...WITH WIDESPREAD AMOUNTS OF 1.5 TO 3 INCHES OR MORE
FORECAST TO THE EAST OF A LINE FROM MARIETTA TO SHAWNEE.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED BY 5 AM
MONDAY. UNSCHEDULED UPDATES ARE POSSIBLE.
MAXWELL/AUSTINIn the hours before
Special weather statement, Mar 18, 11:01 PM CDT, 4 hours 58 minutes before
SPECIAL WEATHER STATEMENTNATIONAL WEATHER SERVICE NORMAN OK1101 PM
CDT SUN MAR 18 2012
OKZ009-010-014-015-190430-
ROGER MILLS OK-WOODWARD OK-DEWEY OK-ELLIS OK-
1101 PM CDT SUN MAR 18 2012
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN ROGER MILLS...
WOODWARD...WEST CENTRAL DEWEY AND ELLIS COUNTIES UNTIL 1130 PM CDT...
AT 1055 PM CDT...A LINE OF STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM 37 MILES SOUTH OF FARGO TO CRAWFORD...MOVING
NORTHEAST AT 50 MPH.
HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 50 MPH...
LOCATIONS IMPACTED INCLUDE...
WOODWARD...VICI...LEEDEY...FARGO...SHARON...CAMARGO...ANGORA...
ROLL...HARMON AND TANGIER.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT SUNDAY
AFTERNOON FOR NORTHWESTERN OKLAHOMA AND NORTH CENTRAL TEXAS.
LAT...LON 3653 9967 3652 9934 3663 9925 3587 9924
3568 9982
TIME...MOT...LOC 0355Z 211DEG 43KT 3634 9966 3584 9975Local storm report, Mar 18, 11:24 PM CDT, 4 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1124 PM CDT SUN MAR 18 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1109 PM TSTM WND GST 2 SW GAGE 36.30N 99.78W
03/18/2012 M58 MPH ELLIS OK ASOS
GAG ASOS
&&
DWSpecial weather statement, Mar 19, 2:28 AM CDT, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 228 AM CDT MON MAR 19 2012 OKZ004-009-010-190800- HARPER OK-WOODWARD OK-ELLIS OK- 228 AM CDT MON MAR 19 2012 ...SIGNIFICANT WEATHER ADVISORY FOR HARPER...WOODWARD AND ELLIS COUNTIES UNTIL 300 AM CDT... AT 224 AM CDT...A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES NORTH OF KNOWLES TO LIPSCOMB...MOVING EAST AT 35 MPH. HAZARDS INCLUDE... WIND GUSTS TO 55 MPH... LOCATIONS IMPACTED INCLUDE... SHATTUCK...BUFFALO...LAVERNE...GAGE...FORT SUPPLY...FARGO... ROSSTON...MAY...SELMAN...TANGIER AND CATESBY. MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING WEATHER CONDITIONS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 AM CDT MONDAY MORNING FOR NORTHWESTERN OKLAHOMA AND NORTH CENTRAL TEXAS. LAT...LON 3700 9945 3619 9939 3618 10000 3700 9999 TIME...MOT...LOC 0724Z 264DEG 31KT 3699 10016 3626 10017 MAXWELL
Special weather statement, Mar 19, 3:03 AM CDT, 56 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 303 AM CDT MON MAR 19 2012 OKZ004-005-009-010-190830- HARPER OK-WOODWARD OK-WOODS OK-ELLIS OK- 303 AM CDT MON MAR 19 2012 ...SIGNIFICANT WEATHER ADVISORY FOR HARPER...WOODWARD... NORTHWESTERN WOODS AND ELLIS COUNTIES UNTIL 330 AM CDT... AT 259 AM CDT...A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 15 MILES WEST OF BUFFALO TO GAGE...MOVING EAST AT 35 MPH. HAZARDS INCLUDE... HAIL UP TO ONE-HALF INCH DIAMETER... WIND GUSTS TO 50 MPH... LOCATIONS IMPACTED INCLUDE... WOODWARD...SHATTUCK...BUFFALO...LAVERNE...GAGE...FORT SUPPLY... FARGO...ROSSTON...MAY...SELMAN...TANGIER AND CATESBY. MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING WEATHER CONDITIONS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 AM CDT MONDAY MORNING FOR NORTHWESTERN OKLAHOMA AND NORTH CENTRAL TEXAS. LAT...LON 3700 9939 3616 9937 3615 10000 3701 10000 TIME...MOT...LOC 0759Z 260DEG 30KT 3698 9981 3631 9981 MAXWELL
Local storm report, Mar 19, 3:08 AM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
308 AM CDT MON MAR 19 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 AM TSTM WND GST 4 ESE ERICK 35.19N 99.80W
03/19/2012 M60 MPH BECKHAM OK MESONET
&&
EMSpecial weather statement, Mar 19, 3:59 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 359 AM CDT MON MAR 19 2012 OKZ005>007-011-012-015>018-023-024-027-190945- GRANT OK-WOODS OK-CUSTER OK-BLAINE OK-KINGFISHER OK-DEWEY OK- CADDO OK-GARFIELD OK-MAJOR OK-GRADY OK-ALFALFA OK-CANADIAN OK- 359 AM CDT MON MAR 19 2012 ...SIGNIFICANT WEATHER ADVISORY FOR GRANT...WOODS...EAST CENTRAL CUSTER...BLAINE...KINGFISHER...EAST CENTRAL DEWEY...CADDO... GARFIELD...MAJOR...NORTHERN GRADY...ALFALFA AND CANADIAN COUNTIES UNTIL 445 AM CDT... AT 356 AM CDT...A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 15 MILES NORTHEAST OF FREEDOM...TO 10 MILES EAST OF HOBART...MOVING NORTHEAST AT 50 MPH. STORMS NEAR AND SOUTH OF I-40 WERE MOVING TOWARD THE EAST. HAZARDS INCLUDE...WIND GUSTS TO 50 MPH. LOCATIONS IMPACTED INCLUDE... ENID...EL RENO...ALVA...KINGFISHER...CONCHO...ANADARKO...WATONGA... TUTTLE...FAIRVIEW...HINTON...HENNESSEY...MINCO...CARNEGIE... CHEROKEE...UNION CITY...WAUKOMIS...GEARY...OKEENE...OKARCHE AND HYDRO. MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING WEATHER CONDITIONS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 AM CDT MONDAY MORNING FOR NORTHWESTERN OKLAHOMA. LAT...LON 3520 9778 3495 9861 3699 9871 3700 9786 TIME...MOT...LOC 0856Z 244DEG 44KT 3697 9907 3507 9898 CMS
The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 18, 7:27 PM CDT | Tornado Warning | OUN | Beckham, Greer | 33 min |
| Mar 18, 7:36 PM CDT | Special Weather Statement | OUN | Washita | 24 min |
| Mar 18, 7:42 PM CDT | Tornado Warning | OUN | Beckham, Greer, Kiowa, Washita | 33 min |
| Mar 18, 8:00 PM CDT | Tornado Warning | OUN | Beckham, Washita | 38 min |
| Mar 18, 10:03 PM CDT | Special Weather Statement | OUN | Roger Mills | 27 min |
| Mar 18, 11:01 PM CDT | Special Weather Statement | OUN | Roger Mills, Woodward | 29 min |
| Mar 19, 2:24 AM CDT | Severe Thunderstorm Warning | OUN | Beckham, Ellis, Greer, Harmon, Jackson, Roger Mills | 51 min |
| Mar 19, 2:28 AM CDT | Special Weather Statement | OUN | Ellis, Harper | 32 min |
| Mar 19, 3:03 AM CDT | Special Weather Statement | OUN | Ellis, Harper | 27 min |
| Mar 19, 3:09 AM CDT | Flash Flood Watch | OUN | Atoka, Bryan, Carter, Cleveland, Coal, Garvin and 13 more | 32 hr |
| Mar 19, 3:17 AM CDT | Severe Thunderstorm Warning | OUN | Beckham, Comanche, Custer, Dewey, Greer, Harmon and 5 more | 58 min |
| Mar 19, 3:35 AM CDT | Severe Thunderstorm Warning | OUN | Dewey, Ellis, Harper, Major, Roger Mills, Woods and 1 more | 40 min |
| Mar 19, 4:35 AM CDT | Special Weather Statement | OUN | Alfalfa, Blaine, Kingfisher, Major | 40 min |
| Mar 19, 5:17 AM CDT | Special Weather Statement | OUN | Garfield, Grant, Kingfisher | 43 min |
| Mar 19, 6:03 AM CDT | Special Weather Statement | OUN | Kay, Logan, Noble | 57 min |
| Mar 19, 6:21 AM CDT | Severe Thunderstorm Warning | OUN | Garfield, Grant, Kay, Noble | 24 min |
| Mar 19, 7:06 AM CDT | Special Weather Statement | OUN | Kay | 24 min |
| Mar 19, 9:13 AM CDT | Special Weather Statement | OUN | Cotton | 47 min |
| Mar 19, 9:42 AM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Grady, Stephens | 48 min |
| Mar 19, 10:11 AM CDT | Areal Flood Advisory | OUN | Cleveland, Oklahoma | 3 hr |
| Mar 19, 10:59 AM CDT | Special Weather Statement | OUN | Cleveland | 31 min |
| Mar 19, 11:22 AM CDT | Flash Flood Warning | OUN | Canadian, Cleveland, Grady, Lincoln, Logan, McClain and 2 more | 6 hr |
| Mar 19, 12:06 PM CDT | Special Weather Statement | OUN | Seminole | 24 min |
| Mar 19, 1:05 PM CDT | Areal Flood Advisory | OUN | Stephens | 3 hr |
| Mar 19, 2:06 PM CDT | River Flood Warning | OUN | Pottawatomie, Seminole | 18 hr |
| Mar 19, 2:20 PM CDT | Special Weather Statement | OUN | Hughes | 25 min |
| Mar 19, 2:32 PM CDT | Special Weather Statement | OUN | Stephens | 28 min |
| Mar 19, 4:28 PM CDT | Special Weather Statement | OUN | Love | 32 min |
| Mar 19, 4:57 PM CDT | River Flood Warning | OUN | Oklahoma | 4 hr |
| Mar 19, 5:11 PM CDT | Special Weather Statement | OUN | Johnston, Marshall | 49 min |
| Mar 19, 6:39 PM CDT | Special Weather Statement | OUN | Hughes | 36 min |
| Mar 19, 8:31 AM CDT | Special Weather Statement | OUN | Archer, Baylor, Wichita, Wilbarger | 44 min |
| Mar 19, 1:36 PM CDT | Special Weather Statement | OUN | Archer | 24 min |
Nearby
Special Weather Statements in Oklahoma, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.